Well Cold K Syrup 90ml

$250 USD

Indication

To relief common cold (fever, chilis, sore throat, cough, sputum, sneezing, rhinorrhea, headache, arthralgia and myalgia)

Ingredient

Each 5ml contains:

  • Acetaminophen 50mg
  • Chlorpheniramine maleate 0.415mg
  • Tipepidine citrate    3.33mg
  • DL-Methylephedrine HCl 4.165mg
  • Caffeine hydrate 4.165mg
  • Methylparaben   3.5mg
  • Propylparaben    1.5mg

Direction

Administer the following 1 time dose 4 times daily after meals and at bedtime.

3-5 months : 2.5ml

6 months-1 year: 3ml

1-2 years: 3.5ml

3-6 years: 5ml

7-10 years: 7.5ml

11-14 years: 10ml

Side effects

Skin reaction may occur.

Consult your doctor or pharmacist prior to starting or stopping a new medication